MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the side rail was not raised and locked at the time of the event.The device inspection revealed no malfunction.The citadel bed was functioning according to the manufacturer¿s specifications.The side rails operated correctly and could be securely locked in the raised position.The decision to use side rails depends on various factors, including the patient's risk of falling.In this case, it was reported that the patient was immobilized, and therefore the nurse did not expect the patient to fall from the bed.The citadel bed frame system instruction for use (ifu, 830.213 rev.14) includes below information about patient fall risk: ¿to minimize risk of falls or injury, the bed should always be in lowest practical position when the patient is unattended.¿ ¿caregiver should always aid patient in exiting the bed.Make sure a capable patient knows how to get out of bed safely (and, if necessary, how to release the side rails) in case of fire or other emergency.¿ arjo device did meet its specification since no malfunction that could lead to patient fall was found.The bed was in use by a patient, so from that perspective it played a role in the event.The complaint was assessed as reportable due to the allegation that the patient fell out of bed.
 
Event or Problem Description
Arjo was informed about a patient¿s fall from a citadel bed.It was reported that the side rail was not raised and latched, and the patient rolled over and fell out of the bed.A nurse stated that the patient was immobile and could not understand how the fall occurred.No injuries were reported.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key22724624
Report Number3007420694-2025-00199
Device Sequence Number13003690
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)170825
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown